# SDR TWAA9806511

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Rusty
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HORIZONTAL STABILIZER UPPER AFT LT BARREL NUT IN FRONT SPAR FOR STABILIZER ATTACHMENT TO CENTER SECTION WAS VERY RUSTY AND EMITTING RUST FROM BOTTOM OF HOLE.  INSTALLED NEW LT HORIZONTAL STABILIZER UPPER SPAR CAP.  INSTALLED NEW BOLT/BARREL NUT AND RETAINER AND TORQUED PER MM 55-10-02, AND TWA STANDARD PRACT MM 20-14-00 AD 20-16-00.   ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
